# SDR UALA2012121007161

- Difficulty date: December 8, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 71,635 hours, 12,880 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SURGE FLEX DUCT BLOWN OUT.  REPLACED FLEXIBLE SURGE DUCT PER AMM.  REPLACED RIGHT PACK ACM PER AMM 21-52-02, OP AND LEAK CHECK GOOD.
